Martingale transforms and fractional integrals on rearrangement-invariant martingale Hardy spaces

Research output: Contribution to journalArticlespeer-review

2 Citations (Scopus)

Abstract

We establish an interpolation result for the rearrangement-invariant martingale Hardy spaces. By using this interpolation result, we extend the mapping properties of the martingale transforms and the fractional integrals on martingale function spaces. In particular, we obtain the mapping properties on the martingale Hardy–Orlicz spaces, the grand martingale Hardy spaces and the martingale Hardy–Lorentz–Karamata spaces. Copyright © 2020 Akadémiai Kiadó, Budapest, Hungary.
Original languageEnglish
Pages (from-to)159-173
JournalPeriodica Mathematica Hungarica
Volume81
Issue number2
Early online date17 Mar 2020
DOIs
Publication statusPublished - Dec 2020

Citation

Ho, K.-P. (2020). Martingale transforms and fractional integrals on rearrangement-invariant martingale Hardy spaces. Periodica Mathematica Hungarica, 81(2), 159-173. doi: 10.1007/s10998-020-00318-1

Keywords

  • Martingale transforms
  • Fractional integrals
  • Rearrangement-invariant spaces
  • Interpolation
  • Martingale
  • Hardy spaces
  • Orlicz spaces
  • Grand Lebesgue spaces
  • Lorentz–Karamata spaces

Fingerprint

Dive into the research topics of 'Martingale transforms and fractional integrals on rearrangement-invariant martingale Hardy spaces'. Together they form a unique fingerprint.